Thyroid UK
82,919 members97,957 posts

Returned from holiday

three days ago. Felt ok when I got on the plane, 5 hours later when I disembarked, felt lousy. Since then I have had all original symptoms return - I have Hashimotos, so aching muscles and joints - and a new one, burning legs! They feel like they are on fire. I am wondering if this is just coincidence, or something to do with the flight? Must admit my legs did feel a little 'tight' at times. Am taking ibuprofen atm.

4 Replies
oldestnewest

Beanyjeany, could the burning be related to the rash you've had on your shins for a few weeks?

Reply

Hi Clutter, I suppose it could, but the burning sensation isn't just my shins. Went to GP regarding rash btw, he said it was a petechial rash, and to get a clotting screen done, which I did, and bloods came back ok. He said it would go eventually. I just detest feeling ill :(

Reply

Beanyjeany, Fri night's not a great time to have a burning skin issue :(. You could try calamine and an antihistamine tablet to see whether they calm things or your pharmacist may be able to suggest something.

Reply

Good idea, we have some piriton, never thought of taking that though! Thank you :)

Reply

You may also like...